# SDR FDEA201301110084

- Difficulty date: January 11, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 65,146 hours, 23,073 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM UPPER TEE CORRODED RBL 62 - 42, BS 324.   REMOVED CORROSION IAW SRM 51-10-02.   FOUND TO BE OUT OF LIMITS IAW SRM 53-10-08, FIG 101 DETAIL XI.  R & R UPPER FLOORBEAM TEE IAW SRM 51-40-02 AND SRM 53-10-08, FIG 201, DETAIL II SHEET NR 3 REPAIR NR 1.  REPAR IS CLASSIFIED AS A CATAGORY B MAJOR REPAIR.
